MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RM52260041 DS10014122 BI MENTUM RK PE LINER 22 41; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RM52260041 DS10014122 BI MENTUM RK PE LINER 22 41; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number UNK_JSE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
(b)(4): (b)(6): this pi is covering infection.Notes: from (b)(4) aei note (b)(6) medical records (b)(6) 2023 pertaining to non-mom construct was reviewed by clinician.On (b)(6) 2022, the patient had a right total hip arthroplasty to address osteoarthritis.Depuy products were implanted.Part/lot page 6 of 632 (b)(4).Medical records (b)(6) 2023.Pdf).On (b)(6) 2022, the patient had a right total knee arthroplasty (page 615 of 632 no specifics).On (b)(6) 2023, the patient had a right hip revision of acetabular liner and femoral head to address catastrophic failure.Indications for surgery included patient having pain, multiple falls, and a radiograph demonstrated femoral head high in the cup, which is consistent with catastrophic failure or liner dislocation (disassociation).During the procedure, the surgeon observed that the liner had come loose and had rotated into an inferior position resulting in articulation and impingement of the ceramic head.The femoral head had a significant stripe wear consistent with metal wear.The cup and stem were retained.Depuy pinnacle dual mobility liner, depuy bi-mentum pe liner and depuy articul/eze femoral head were implanted during this procedure.(surgery page 233 of 632 (b)(4) medical records (b)(6) 2023.Pdf) (part/lot page 375 of 832 (b)(4) medical records (b)(6) 2023.Pdf) (b)(4) on (b)(6) 2023 medical records note the patient is 11 weeks post op and feel pain within the gluteus maximus muscle and is worried about dislocating the hip.Surgeon noted long standing pain in right hip despite treatment and normal imaging/physical exam.(this is only 11 weeks post op and pain is an expected outcome while healing post operatively.No new pc required at this time) (b)(6) 2023 mri demonstrates right hip arthroplasty, mild increased signal on fluid sensitive sequences along the femoral stem.Moderate right greater trochanteric bursitis versus hematoma/seroma.The patient also reported having weakness and pain.The impression is mild trochanteric bursitis.Iliopsoas tendinitis appears to be from prominence of the irritating psoas tendon itself.Corticosteroid injection is recommended.(new pc required.) past medical history included: hypertension, hld, depression, anxiety, arthritis, ptsd.Event description: medical records (b)(6) 2023 pertaining to non-mom construct was reviewed by clinician.(b)(6) 2023 mri demonstrates right hip arthroplasty, mild increased signal on fluid sensitive sequences along the femoral stem.Moderate right greater trochanteric bursitis versus hematoma/seroma.The patient also reported having weakness and pain.The impression is mild trochanteric bursitis.Iliopsoas tendinitis appears to be from prominence of the irritating psoas tendon itself.Corticosteroid injection is recommended.Doi: (b)(6) 2022 (stem) doi: (b)(6) 2023 (liner, head) doe: 20 jul 2023 right hip.

Brand Name
RM52260041 DS10014122 BI MENTUM RK PE LINER 22 41
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key21226001
Report Number3008668801-2025-00044
Device Sequence Number12835276
Product Code MEH
UDI-Device Identifier03662200015498
UDI-Public03662200015498
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberUNK_JSE
Device Lot Number2002684A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown